Alert archive / Iowa / Frost Advisories in 2011
Frost Advisory 6, NWS Quad Cities, IA
NWS Quad Cities, IA issued this frost advisory at Sep 30, 2011, 3:48 AM CDT for 9 counties in Iowa; Carroll County, Jo Daviess County, Stephenson County, Illinois. It took effect at Oct 1, 2011, 1:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Sep 30, 2011, 3:48 AM CDT (08:48 UTC)
- In effect from
- Oct 1, 2011, 1:00 AM CDT
- Expired
- Oct 1, 2011, 8:00 AM CDT
- In force
- 7 hr
- Issued by
- NWS Quad Cities, IA
Counties Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Dubuque County, IA, Jackson County, IA, Jones County, IA, Linn County, IA, Carroll County, IL, Jo Daviess County, IL, Stephenson County, IL
The radar
The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 1744 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
886 WWUS73 KDVN 300848 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 348 AM CDT FRI SEP 30 2011 ...FROST LIKELY LATE TONIGHT... .A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD INTO THE AREA AND USHER AN UNSEASONABLY COOL AIRMASS LATE TONIGHT INTO SATURDAY MORNING. TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE TO LOWER 30S AND PRODUCE AREAS OF FROST...ESPECIALLY IN SHELTERED LOW LYING LOCATIONS. WINDS ARE ALSO EXPECTED TO DECREASE UNDER 5 MPH BY LATE TONIGHT UNDER CLEAR SKIES. IF THE WINDS CAN MAINTAIN AT A HIGHER SPEED...THE FROST POTENTIAL WILL THEN BE LIMITED. IAZ040>042-051>054-065-066-ILZ001-002-007-301900- /O.NEW.KDVN.FR.Y.0006.111001T0600Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 348 AM CDT FRI SEP 30 2011 ...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY. * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ 12
5 follow-up statements
021 WWUS73 KDVN 301618 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1118 AM CDT FRI SEP 30 2011 ...FROST LIKELY LATE TONIGHT... .A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA LATE TONIGHT AND USHER AN UNSEASONABLY COOL AIRMASS INTO THE REGION. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S...RESULTING IN AREAS OF FROST. FROST WILL BE MOST LIKELY IN SHELTERED AND LOW LYING LOCATIONS. IAZ040>042-051>054-065-066-ILZ001-002-007-010230- /O.CON.KDVN.FR.Y.0006.111001T0600Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 1118 AM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ DLS
451 WWUS73 KDVN 302012 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 312 PM CDT FRI SEP 30 2011 ...FROST LIKELY LATE TONIGHT... .A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA LATE TONIGHT AND USHER AN UNSEASONABLY COOL AIRMASS INTO THE REGION. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S... RESULTING IN AREAS OF FROST. FROST WILL BE MOST LIKELY IN SHELTERED AND LOW LYING LOCATIONS. IAZ040>042-051>054-065-066-ILZ001-002-007-010615- /O.CON.KDVN.FR.Y.0006.111001T0600Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 312 PM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
234 WWUS73 KDVN 010107 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 807 PM CDT FRI SEP 30 2011 ...FROST LIKELY LATE TONIGHT... .A CANADIAN HIGH PRESSURE SYSTEM WILL BUILD OVER THE AREA LATE TONIGHT AND USHER AN UNSEASONABLY COOL AIRMASS INTO THE REGION. TEMPERATURES ARE EXPECTED TO DROP INTO THE LOWER TO MIDDLE 30S... RESULTING IN AREAS OF FROST. FROST WILL BE MOST LIKELY IN SHELTERED AND LOW LYING LOCATIONS. IAZ040>042-051>054-065-066-ILZ001-002-007-011115- /O.CON.KDVN.FR.Y.0006.111001T0600Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 807 PM CDT FRI SEP 30 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SATURDAY... * TIMING...LATE TONIGHT THROUGH EARLY SATURDAY MORNING. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 35 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$
047 WWUS73 KDVN 010843 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 343 AM CDT SAT OCT 1 2011 ...FROST LIKELY THIS MORNING... .A CANADIAN HIGH PRESSURE SYSTEM WILL CONTINUE TO BUILD ACROSS THE AREA THIS MORNING AND USHER AN UNSEASONABLY COOL AIRMASS INTO THE REGION. TEMPERATURES ARE EXPECTED TO DROP INTO THE MIDDLE 30S... WITH SOME AREAS POSSIBLY DIPPING INTO THE LOWER 30S. THESE COOL TEMPERATURES ALONG WITH LIGHT WINDS AND CLEAR SKIES WILL RESULT IN AREAS OF FROST FORMING EARLY THIS MORNING. FROST WILL BE MOST LIKELY IN SHELTERED AND LOW LYING LOCATIONS. ANOTHER ROUND OF FROST WILL OCCUR TONIGHT AND MAY BE MORE WIDESPREAD THAN WHAT OCCURS THIS SATURDAY MORNING. IAZ040>042-051>054-065-066-ILZ001-002-007-011300- /O.CON.KDVN.FR.Y.0006.000000T0000Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 343 AM CDT SAT OCT 1 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... * TIMING...FROST WILL DEVELOP EARLY THIS MORNING AND LAST TO ABOUT AN HOUR AFTER SUNRISE. * TEMPERATURE...LOW TEMPERATURES OF 32 TO 36 DEGREES. * IMPACTS...SENSITIVE OUTDOOR PLANTS AND OTHER VEGETATION COULD BE DAMAGED OR EVEN KILLED BY THE COLD TEMPERATURES IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS LIKELY. COVER OR MOVE SENSITIVE PLANTS INDOORS. && $$ 12
639 WWUS73 KDVN 011251 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 751 AM CDT SAT OCT 1 2011 ...FROST ADVISORY TO EXPIRE AT 8 AM CDT THIS MORNING... IAZ040>042-051>054-065-066-ILZ001-002-007-011400- /O.EXP.KDVN.FR.Y.0006.000000T0000Z-111001T1300Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-CEDAR-CLINTON- JO DAVIESS-STEPHENSON-CARROLL- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...TIPTON...CLINTON... GALENA...FREEPORT...MOUNT CARROLL 751 AM CDT SAT OCT 1 2011 ...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING... AS THE SUN CONTINUES TO RISE...THE THREAT FOR ANY ADDITIONAL FROST WILL DIMINISH QUICKLY AND THUS THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE AT 8 AM CDT. $$ 12
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this frost advisory went out at Sep 30, 3:25 AM CDT, 23 minutes earlier.
Area forecast discussion, Sep 30, 3:25 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
325 AM CDT FRI SEP 30 2011
.SYNOPSIS...
LATEST SFC ANALYSIS WAS INDICATING AND OCCLUDED CYCLONE OVER LK
HURON...WITH STILL A RATHER TIGHT CYCLONIC PRESSURE GRADIENT BATHING
THE WESTERN GRT LKS AND UPPER MS RVR VALLEY. LARGE ELONGATED CANADIAN
RIDGE COMPLEX WAS LOOMING UPSTREAM ACRS THE PLAINS...WITH PRESSURE
RISES NOTED ACRS MN...IA AND INTO NORTHWEST MO. ALOFT...CURRENT W/V
LOOP WAS INDICATING UPPER LEVEL LOW ROLLING EASTWARD JUST NORTH OF
THE LK ERIE BSN WITH A DRY SUBSIDING STREAK PLUNGING DOWN BEHIND IT
OVER MUCH OF THE UPPER AND MID MS RVR VALLEY.
&&
.SHORT TERM...TODAY AND TONIGHT...
TODAY...AS THE FILLING CYCLONE MIGRATES EASTWARD...GRADIENT BETWEEN
THAT FEATURE AND THE INCOMING RIDGE WILL MAINTAIN BREEZY TO WINDY
CONDITIONS ACRS MUCH OF THE CWA UNTIL MID AFTERNOON WHEN THE GUSTS
WILL BEGIN TO DROP OUT. 115 TO 130 KT UPPER JET STREAK ALSO
PLUNGING DOWN ACRS WI AND IL TODAY. DEEP MIXING UP OVER H85 MB MAY
DRIVE SOME GUSTS OVER 30 MPH UP TO 35 MPH AT TIMES THROUGH EARLY
AFTERNOON. THE DEEP MIXING WILL ALSO MAKE THE MOST OF A COOLING
TEMPERATURE PROFILE WITH MANY HIGHS IN THE LOW TO MID 60S...AND
POSSIBLY SOME READINGS APPROACHING THE UPPER 60S IN THE SOUTH. BUT
SOME AREAS IN THE NORTH AND NORTHEASTERN CWA MAY NOT WARM OUT OF THE
UPPER 50S. SOME SCTRD CU MAY FORM ACRS THE NORTHEASTERN THIRD OF THE
DVN CWA BUT WILL ADVERTISE SUNNY TO MOSTLY SUNNY SKIES ALMOST CWA-
WIDE.
TONIGHT...AS THE RIDGE COMPLEX EDGES TO ALONG AND JUST WEST OF THE
MS RVR BSN TONIGHT...THE MAIN QUESTION WILL BE HOW COLD TO GO AND
THE ASSOCIATED FROST POTENTIAL. ORIENTATION OF THE INCOMING RIDGE
GRADIENT MAY KEEP 4-7 KTS OF SFC WINDS GOING INTO SAT MORNING ACRS
THE SOUTHEAST HALF OF THE CWFA AND THUS LIMIT THE FROST TO PATCHY OR
VERY LITTLE ACRS THOSE AREAS TONIGHT. LOWS ONLY IN THE UPPER 30S TO
AROUND 40 IN THOSE AREAS AS WELL AND WILL ONLY MENTION PATCHY FROST
AT BEST. BUT ACRS THE NORTHWEST THIRD TO HALF CLOSER TO THE RIDGE
AXIS...SFC WINDS MAY DROP BELOW 4-5 KTS AFTER 08Z SAT. H85 MB RIDGE
COLD RULE EVEN WITH A WEAK SETTING SUGGESTS THE ALREADY ADVERTISED
LOW TO MID 30S IN THESE AREAS ON TARGET AND WILL MAKE LITTLE OR NO
CHANGES. WILL ALSO ISSUE A FROST ADVISORY FOR LATE TONIGHT FOR AREAS
ROUGHLY ALONG AND NORTH OF THE HWY 30 CORRIDOR...BUT INCLUDE CEDAR
AND CLINTON COUNTIES TO ACCOUNT FOR RIVER VALLEY COLD AIR DRAINAGE.
WILL GO WITH COVERAGE WORDING AREAS OF FROST IN THOSE NORTHERN
COUNTIES...BUT SOME AREAS MAY PUSH WIDESPREAD IF THE SFC WINDS
DECOUPLE COMPLETELY. FAR EASTERN PORTIONS OF THE ADVISORY IN
NORTHWEST ILLINOIS MAY BE MARGINAL IF THE WINDS MAINTAIN ABOVE 5 KTS
THROUGH SUNRISE SAT MORNING. ..12..
.LONG TERM...SATURDAY THROUGH NEXT THURSDAY...
FORECAST FOCUS ON WIDESPREAD FROST SATURDAY NIGHT THEN ABOVE NORMAL
TEMPERATURES AND DRY WEATHER THROUGH MUCH OF NEXT WEEK.
THIS WEEKEND...SPECTACULAR EARLY OCTOBER WEATHER...ALBEIT COOL...AS
HIGH PRESSURE DOMINATES THE REGION. VERY DRY AIRMASS WILL BE IN
PLACE SO CLEAR CHILLY NIGHTS GIVING WAY TO SUNNY COOL DAYS. SHOULD
BE QUITE THE DIURNAL SPREAD IN TEMPERATURES OF AT LEAST 30 TO 35
DEGREES. MAX TEMPS ON SATURDAY FORECAST MAINLY IN THE UPPER 50S TO
LOWER 60S. THE RULE THAT THE SECOND NIGHT OF A HIGH PRESSURE IS THE
COLDEST SHOULD PAN OUT AGAIN. THIS WOULD MAKE SATURDAY NIGHT INTO
EARLY SUNDAY MORNING FAVORED FOR A CLEAR AND CALM NIGHT WITH IDEAL
RADIATIONAL COOLING...AS HIGH PRESSURE WILL BE PARKED RIGHT OVER THE
DVN CWA. WILL MENTION WIDESPREAD FROST OVER MOST OF THE CWA WITH
AREAS OF FROST IN OUR FAR WESTERN CWA. SHOULD HAVE MIN TEMPS PLUMMET
INTO THE LOWER TO MID 30S AT MOST LOCATIONS. LATER SHIFTS WILL NEED
TO CONSIDER FROST HEADLINES. MAX TEMPS ON SUNDAY IN THE MID TO UPPER
60S.
NEXT WEEK...OPERATIONAL MODELS SIMILAR IN DEVELOPING AN OMEGA BLOCK
ACROSS NORTH AMERICA. DEEP TROUGHS WILL SET UP SHOP IN THE WEST AND
OUT EAST...WITH FULL LATITUDE RIDGE IN THE MIDDLE. APPEARS THAT MUCH
OF THE WEEK WILL REMAIN DRY WITH MANY SUNNY DAYS. TEMPERATURES WILL
BE ABOVE NORMAL FOR THE WEEK WITH MAX TEMPS WELL INTO THE 70S AND
MIN TEMPS IN THE 50S. THERE IS THE POTENTIAL FOR HIGHS IN THE LOWER
80S ESPECIALLY IN OUR SOUTHERN CWA TUESDAY THROUGH THURSDAY...AS
+20C 850 MB TEMPS SURGE CLOSE TO THE CWA.
NEXT CHANCE FOR RAIN...GFS/ECM DIFFER ON TIMING THE NEXT CHANCE FOR
RAIN IN THE CWA. THE GFS BRINGS RAIN INTO THE REGION ALREADY ON
OCTOBER 7-8...WHILE THE ECM IS SLOWER AND HAS RAIN IN HERE ON
OCTOBER 9. HOWEVER COMPARED TO THE MEAN ENSEMBLES THE GFS IS TOO
FAST AND THE ECM TOO SLOW. I GUESS THAT TRANSLATES TO THE NEXT
CHANCE OF RAIN ABOUT OCTOBER 8.
..HAASE..
&&
.AVIATION...
NORTHWEST WINDS AND CLEAR VFR SKIES WILL CONTINUE THROUGH THIS
AFTERNOON. A STEADY 14 TO 15 KT NORTHWEST WIND THROUGH SUNRISE. AFTER
15Z TODAY...THE 14 KT NORTHWEST WINDS WILL ONCE AGAIN GUST...BUT ONLY
TO 23 KTS OR SO DURING THE DAY. SKIES SHOULD BE COMPLETELY CLEAR OVER
MOST TERMINALS THROUGH FRIDAY NIGHT...EXCEPT MAYBE A SCTRD DECK AT 4-
6K FT AGL IN THE VCNTY OF DBQ DURING THE MIDDAY INTO LATE AFTERNOON.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR BENTON-
BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-JACKSON-JONES-LINN.
IL...FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR CARROLL-
JO DAVIESS-STEPHENSON.
MO...NONE.
&&
12/HAASEHazardous weather outlook, Sep 29, 7:04 PM CDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 704 PM CDT THU SEP 29 2011 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-010015- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 704 PM CDT THU SEP 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HIGH PRESSURE IS EXPECTED TO SETTLE INTO THE REGION OVER THE WEEKEND. CLEAR SKIES AND LIGHT WINDS SHOULD ALLOW EARLY MORNING TEMPERATURES TO DIP INTO THE 30S BOTH SATURDAY AND SUNDAY. THERE IS THE POTENTIAL FOR AREAS OF FROST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ERVIN
Nearby
Frost Advisories in Iowa, 2011Frost Advisories in Illinois, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.